# SDR CALA0600418

- Difficulty date: May 3, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 54,003 hours, 28,246 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547501149
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SPAR CRACKED 3 INCHES AT STA 297.  REPAIRED IAW ECRA 5510-01835.
